# SDR YENA2025110401083

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N2043J
- Make and model: Airbus A321-271NX
- Aircraft serial: 09191
- Aircraft time: 19,165 hours, 5,237 cycles
- System (JASC): 5200 · Doors
- Part: Gate
- Condition: Malfunctioned
- Location: Main Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 1, JFK-FLL. (ETOPS)  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO JFK.  RT OVERWING EMERGENCY EXIT DOOR MASTER CAUTION INDICATION IN-FLT 15000FT. CABIN PRESS INDICATING 1000FT NR 2 INFLT ANF NR 4 INFLT FEELING THEIR HANDS AND BODY TINGLING, RETURN BACK TO JFK,  PERFORMED BITE TEST OF CPC 1 & 2 NO FAULTS NOTED, FOUND HANDLE FLAP AT DOOR TO BE LOOSE ADJUSTED AS REQUIRED AND PERFORMED OPS CK AND PRESSURIZATION CK PER AMM'S 25-23-47 AND 05-53-00 AS PRECAUTIONARY R+R PROX SENSOR PER AMM 52-22-71 OPS CK GOOD. A/C OK FOR CONT SVC"
